# SDR DALA13038399206

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BS 552 DAMAGED.   FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-30-00, 51-30-01, 53-20-02, 51-10-03.
